On the existence of periodic boundary conditions for certain nonlinear vector differential equations

G. G. Hamedani

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 3, page 248-254
  • ISSN: 0528-2195

How to cite

top

Hamedani, G. G.. "On the existence of periodic boundary conditions for certain nonlinear vector differential equations." Časopis pro pěstování matematiky 104.3 (1979): 248-254. <http://eudml.org/doc/21386>.

@article{Hamedani1979,
author = {Hamedani, G. G.},
journal = {Časopis pro pěstování matematiky},
keywords = {periodic boundary conditions; nonlinear vector differential equations; nonlinear second order differential equations},
language = {eng},
number = {3},
pages = {248-254},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the existence of periodic boundary conditions for certain nonlinear vector differential equations},
url = {http://eudml.org/doc/21386},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Hamedani, G. G.
TI - On the existence of periodic boundary conditions for certain nonlinear vector differential equations
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 3
SP - 248
EP - 254
LA - eng
KW - periodic boundary conditions; nonlinear vector differential equations; nonlinear second order differential equations
UR - http://eudml.org/doc/21386
ER -

References

top
  1. V. Ďurikovič, On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem for certain differential equations of the type U x y = f ( x , y , u , U x , U y ) , Spisy přírodov. fak. Univ. J. E. Purkyně v Brně, 4 (1968), 223-236. (1968) Zbl0208.12901MR0262644
  2. F. R. Gantmakher, The theory of matrices, [in Russian], Nauka, Moscow (1966). (1966) Zbl0050.24804MR0202725
  3. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations II, Indag. Math. 20 (1958), 540-546. (1958) Zbl0084.07703MR0124554
  4. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations III, Nieuw Archief voor Wiskunde (3), VI (1958), 93-98. (1958) Zbl0085.30201MR0124555
  5. B. Mehri, On the existence of periodic boundary conditions for nonlinear second order differential equations, Časopis pro pěstování matematiky, 101 (1976), 256-262. (1976) Zbl0341.34028MR0481239
  6. I. G. Petrovskii, Vorlesungen über die Theorie der gewöhnlichen Differentialgleichungen 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.